Further Members of the "Burger" Family
Bibliographic Data
| ID | 8729916 |
|---|---|
| Authors | Lev I Soudek (corresponding author), LEV SOUDEK |
| Year | 1968 |
| Volume | 43 |
| Issue | 1 |
| Pages | 74-74 |
| Publication date | 1968-02-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | American Speech (JOURNAL) |
| Journal identifiers | ISSN: 0003-1283 • E-ISSN: 1527-2133 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/455381 |
| OpenAlex | W2317729307 |
| Language | EN |
| Citations received | 3 |
| Citations per year | 0.23 |
|---|---|
| Citation span | 2013 - 2018 (6) |
| Highly cited | No |